i don't want one please. (tippy2oz) wrote in no_sleep,
i don't want one please.
tippy2oz
no_sleep

  • Mood:
  • Music:

drugs

i've been put on lot of medication this month
(for pneumonia and asthma and muscle spasms)
and am finally becoming drug-free,
but the effects aren't wearing off.
apparently "prednisone"--
the purpose of which i was never told--
can have the same effects as a stimulant
so i've only been getting 2 to 3 hours of sleep a night for a week,
but i've been off of it for 4 days now
and can't get back into a semi-regular sleep pattern.

i've bothered my doctor so much lately i'm afraid to ask.

falling asleep before 4 would be nice.
any tips?
  • Post a new comment

    Error

    default userpic
  • 3 comments

A sedative called Clopromazine. If you take 200mg you will be unable to fight the tiredness no matter how hard you fight it. But it's very addictive.

listening to the Radiohead CD Kid A helps me sleep *laugh* i don't know if it would work for you

Anonymous

October 23 2008, 12:08:55 UTC 8 years ago

If you've taken Prednisilone (I'm guessing), it's a steroid which helps to sort out severe lung infections - it's not the nicest stuff in the world but it works - never had sleep probs with it though, it usually messes up your stomach and gives you heartburn. Mad though it may sound eating lettuce helps you sleep - try a lettuce sandwich.